MAUDE Adverse Event Report: ARJO (SUZHOU) CO., LTD. ALPHA TRANCELL DELUXE; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

ARJO (SUZHOU) CO., LTD. ALPHA TRANCELL DELUXE; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number ATD001DAR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Physical Entrapment (2327)
Date of Event 02/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The service manual (ser0005) states that "the mattresses can be used on standard hospital and normal domestic beds." in the alpha trancel deluxe (instruction for use (ifu / document no: (b)(4) ), there is warning: "alignment of the bed frame, safety sides and the mattress should leave no gap wide enough to entrap a patient's head or body.Care should be exercised to prevent occurence of gaps by compression or movement of the mattress.Death or serious injury may occur." the hypothesis that the mattress did not fit to the non-arjo bed due to its dimensions could not be verified as the dimensions of the bed frame are unknown.The root cause of the event could not be established.Arjo device was used for patient treatment when the event occurred and from that perspective played a role in the event.The customer has not reported an arjo device failure.The complaint was decided to be reportable due to the allegation of patient's entrapment which may result in serious injury.The device is distributed outside the us and no gudid information exists.
 
Event or Problem Description
Arjo was informed about the event involving the alpha trancell deluxe mattress.A customer reported that a patient's head became trapped between an arjo mattress and the side rail of a non-arjo bed.The patient had already indicated some pain symptoms, and she was physically deteriorating.The patient was found at 3 a.M.O'clock by the night shift.The patient was restless.The night shift placed the patient on her back.The patient sustained non-serious injuries to her face, arm, and leg.The mattress was inspected by an arjo technician, and no malfunction was found.The technician stated that the mattress was well positioned on the mattress base, however, the technician noted the space between the mattress and the bed side rail.The customer replaced the bed and the mattress.

Brand Name
ALPHA TRANCELL DELUXE
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH  215024
Manufacturer (Section G)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH   215024
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key21604228
Report Number3005619970-2025-00008
Device Sequence Number9601407
Product Code FNM
UDI-Device Identifier05055982782265
UDI-Public(01)05055982782265(11)190403
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberATD001DAR
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Initial Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale
Patient Weight49 KG